Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 59, Number 199

All articles in this issue are freely accessible.

The effect of numerical quadrature in the $p$-version of the finite element method
Uday Banerjee and Manil Suri.
Math. Comp. 59 (1992), 1-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134712
The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications
Hou De Han and Xiao Nan Wu.
Math. Comp. 59 (1992), 21-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134732
Finite element approximation to initial-boundary value problems of the semiconductor device equations with magnetic influence
Jiang Zhu.
Math. Comp. 59 (1992), 39-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134742
Some spectral approximations of two-dimensional fourth-order problems
Christine Bernardi, Giuseppe Coppoletta and Yvon Maday.
Math. Comp. 59 (1992), 63-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134714
Improved convergence rates for intermediate problems
Christopher Beattie and W. M. Greenlee.
Math. Comp. 59 (1992), 77-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122056
Blossoming begets $B$-spline bases built better by $B$-patches
Wolfgang Dahmen, Charles A. Micchelli and Hans-Peter Seidel.
Math. Comp. 59 (1992), 97-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134724
Clothoid spline transition spirals
D. S. Meek and D. J. Walton.
Math. Comp. 59 (1992), 117-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134736
Error analysis of $QR$ updating with exponential windowing
G. W. Stewart.
Math. Comp. 59 (1992), 135-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134738
Linear convergence in the shifted $QR$ algorithm
Steve Batterson and David Day.
Math. Comp. 59 (1992), 141-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134713
On Bessel functions and rate of convergence of zeros of Lommel polynomials
P. Feinsilver and R. Schott.
Math. Comp. 59 (1992), 153-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134728
On the numerical evaluation of Legendre’s chi-function
J. Boersma and J. P. Dempsey.
Math. Comp. 59 (1992), 157-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134715
A table of elliptic integrals: two quadratic factors
B. C. Carlson.
Math. Comp. 59 (1992), 165-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134720
Reconstruction algorithms in irregular sampling
Karlheinz Gröchenig.
Math. Comp. 59 (1992), 181-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134729
Nu-configurations in tiling the square
Andrew Bremner and Richard K. Guy.
Math. Comp. 59 (1992), 195-202, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134716
Improvement of Nakamula’s upper bound for the absolute discriminant of a sextic number field with two real conjugates
R. J. Stroeker.
Math. Comp. 59 (1992), 203-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134739
$L$-functions and class numbers of imaginary quadratic fields and of quadratic extensions of an imaginary quadratic field
Stéphane Louboutin.
Math. Comp. 59 (1992), 213-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134735
Some singular moduli for $Q(√3)$
Harvey Cohn and Jesse Deutsch.
Math. Comp. 59 (1992), 231-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134721
Cyclotomic invariants for primes to one million
R. Ernvall and T. Metsänkylä.
Math. Comp. 59 (1992), 249-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134727
A method of tabulating the number-theoretic function $g(k)$
Renate Scheidler and Hugh C. Williams.
Math. Comp. 59 (1992), 251-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134737
Generalized Euler constants for arithmetical progressions
Karl Dilcher.
Math. Comp. 59 (1992), 259-282, S21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134726
Steiner triple systems of order $19$ with nontrivial automorphism group
Charles J. Colbourn, Spyros S. Magliveras and D. R. Stinson.
Math. Comp. 59 (1992), 283-295, S25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134722
Reviews and Descriptions of Tables and Books
Math. Comp. 59 (1992), 297-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “Solving solvable quintics” [Math. Comp. 57 (1991), no. 195, 387–401; MR1079014 (91j:12005)] by D. S. Dummit
Math. Comp. 59 (1992), 309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1166516
Corrigenda
Math. Comp. 59 (1992), 309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions